Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

160 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

How persistent erectile dysfunction be treated?

Hi. I have been suffering from erectile dysfunction for long. Whenever I got a little erection, it caused strong feelings/sensation in lower part of my chest, (in upper part of stomach. This sensation was similar to the sensation which happens during strong depression or fear). This would soon cause de-erection.

During last December I went to a heart specialist for other reasons. He advised some hearts tests which came out normal. The Doctor suggested tablet Loprine, a type of disprine, for me. After a few weeks of taking this tablet the strong feelings which used to appear during erection healed up and erectile dysfunction problem got normalized significantly, not completely though. Now this problem has come back again. Please tell me what should I do, I am 52 years old male.
Mon, 2 Apr 2018
Report Abuse
Question is related to
Diseases and Conditions ,  
Drug/Medication
Medical Topics
Psychiatrist 's  Response
Hello,

I would advise you to check your sustainability of erection by a simple test called NPT penile tumescence in which erections occur in the early morning during sleep which can rule out any problem. If it is normal, there is nothing to worry it is unlikely that you are suffering from any erection problem. So, I can say that you might be stressful with your busy schedule to try to spend some time with your partner to get rid of any understanding problems or anxiety.

I would advise you to follow a simple method called Master and Johnson technique which would certainly help you. In that, the lady partner has to make some signal or she can squeeze (squeezing technique) the penis forward just before you ejaculates, which would make your erection to last longer and sexual satisfaction would be better. This method is very effective, but it takes little time for the couple to get an appropriate result in it, so be patient and be relaxed.

The other advice I can suggest is if you are anxious and stressed you may need to take anti-anxiety drugs like Escitalopram (prescription based medication) which would help to get relief from anxiety and fear. Still is it is not better, you can take sildenafil tablets. So please follow these techniques and consultant your psychiatrist for further guidance.


Hope I have answered your query. Let me know if I can assist you further.

Regards,
Dr. Soujanya
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I am 65 and Cialis stopped working for me about a year ago. I have blown hundreds of $$$ on male enhancement pills that didn t work. I watched countless videos on how to make home made male juices. Is there any damn thing I can do to restart my sex life or am I doomed ???

doctor1 MD

Hello doctor, i took penefra 50 mg within a gap of 4 days upon doctors prescription for ED. Now i am not getting morning erection and mine is not becoming hard also.an you let me know why this is happening and also can you give the online consulatation address as replied to shiama below.

doctor1 MD

My husband has been on testosterone replacement for a year, has chronic fatique, and erectile dysfunction. His Dr. put him on 200 ml of testosterone every two weeks. He is also taking an antidepressant and 5000mg of Vitamin D a day. His testosterone levels are not getting better. What else could be wrong? His Dr. tells him to just keep doing what he is doing? This is affecting our marriage and my husband is not the same person he used to be. Can you give me some adjvice?Michelle

Recent questions on  Loprine

doctor1 MD

Hi. I have been suffering from erectile dysfunction for long. Whenever I got a little erection, it caused strong feelings/sensation in lower part of my chest, (in upper part of stomach. This sensation was similar to the sensation which happens during strong depression or fear). This would soon cause de-erection.

During last December I went to a heart specialist for other reasons. He advised some hearts tests which came out normal. The Doctor suggested tablet Loprine, a type of disprine, for me. After a few weeks of taking this tablet the strong feelings which used to appear during erection healed up and erectile dysfunction problem got normalized significantly, not completely though. Now this problem has come back again. Please tell me what should I do, I am 52 years old male.